Estimation of the generalized variance in a bivariate normal distribution from an incomplete sample

Volume 28 / 2001

Wiktor Oktaba, Joanna Tarasi/nska Applicationes Mathematicae 28 (2001), 143-149 MSC: 62F10, 62H12. DOI: 10.4064/am28-2-2

Abstract

The aim of the paper is estimation of the generalized variance of a bivariate normal distribution in the case of a sample with missing observations. The estimator based on all available observations is compared with the estimator based only on complete pairs of observations.

Authors

  • Wiktor OktabaDepartment of Mathematical Statistics
    Institute of Applied Mathematics
    Academy of Agriculture
    Akademicka 13
    20-934 Lublin, Poland
  • Joanna Tarasi/nskaInstitute of Applied Mathematics
    Department of Mathematical Statistics
    Academy of Agriculture
    Akademicka 13
    20-934 Lublin, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image